On a fixed-point theorem of Banach type
Annales Polonici Mathematici, Tome 23 (1970) no. 2, pp. 105-107
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_23_2_105_107,
author = {Jochen Reinermann},
title = {On a fixed-point theorem of {Banach} type},
journal = {Annales Polonici Mathematici},
pages = {105--107},
year = {1970},
volume = {23},
number = {2},
doi = {10.4064/ap-23-2-105-107},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-23-2-105-107/}
}
Jochen Reinermann. On a fixed-point theorem of Banach type. Annales Polonici Mathematici, Tome 23 (1970) no. 2, pp. 105-107. doi: 10.4064/ap-23-2-105-107
Cité par Sources :